# SDR DALA2015030101804

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 106,712 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK 1ST SECTION EMERGENCY LIGHTS ON FOR 5 SECONDS THEN OUT.  REPLACED BATTERY PACK.
